# SDR REXA2016022200254

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 3,272 hours, 2,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN GALLEY INOPERATIVE.  REPLACED BATTERY FOR EMER FLASHLIGHT IN GALLEY IAW AMM 25-60-00.  OPERATIONS TESTED GOOD.
